MAUDE Adverse Event Report: EXACTECH, INC. LOGIC PSC TIB INS SZ 4 17MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. LOGIC PSC TIB INS SZ 4 17MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number LOGIC PSC TIB INS SZ 4 17MM
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Failure of Implant (1924); Insufficient Information (4580)
Date of Event 03/15/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant products: logic cc femoral size 4, right (cat# 02-010-06-0340 / serial#(b)(4)).Logic post.Aug.Block size 4, 5mm (cat# 02-010-06-0541 / serial# (b)(4)).Lgc tibial fit tray cem sz 4f / 4t (cat# 02-012-45-4040 / serial# (b)(4)).Logic stem ext 14mm x 40mm (cat# 02-012-60-1440 / serial#(b)(4)).Tibial stem ext.Screw (cat# 204-70-00 / serial# (b)(4)).Cc distal fem augment sz 4, 5mm (cat# 208-05-04 / serial# (b)(4)).Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
As reported, approximately one year post initial right tka, the 74 y/o male patient had a poly swap.No additional information available.
 
Additional Manufacturer Narrative
After further review of additional information received the following sections g3, g6, h2, h3 and h6 have been updated accordingly.(h3) as reported, approximately one year post initial right tka, the 74 y/o male patient had a poly swap.No additional information available after multiple attempts.Based on review of all available information, there is no evidence to suggest that the reported event is related to any design issues.The cause of the subsequent revision cannot be conclusively determined, reason not reported.These devices are used for treatment not diagnosis.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following corrections have been made: d8, h6 clinical code, medical device problem code, component code, investigation conclusions.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC PSC TIB INS SZ 4 17MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66 court
gainesville, FL 32653
3523771140
MDR Report Key15820819
Report Number1038671-2022-01486
Device Sequence Number20022245
Product Code JWH
UDI-Device Identifier10885862248145
UDI-Public10885862248145
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K132161
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/02/2023
Device Model NumberLOGIC PSC TIB INS SZ 4 17MM
Device Catalogue Number02-012-44-4017
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/01/2022
Supplement Date Received by Manufacturer11/23/2022
11/10/2025
Initial Report FDA Received Date11/17/2022
Supplement Report FDA Received Date12/12/2022
11/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/06/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexMale
Patient Weight77 KG